Open Access
2014 A New Approach to General Interpolation Formulae for Bivariate Interpolation
Le Zou, Shuo Tang
Abstr. Appl. Anal. 2014(SI10): 1-11 (2014). DOI: 10.1155/2014/421635


General interpolation formulae for bivariate interpolation are established by introducing multiple parameters, which are extensions and improvements of those studied by Tan and Fang. The general interpolation formulae include general interpolation formulae of symmetric branched continued fraction, general interpolation formulae of univariate and bivariate interpolation, univariate block based blending rational interpolation, bivariate block based blending rational interpolation and their dual schemes, and some interpolation form studied by many scholars in recent years. We discuss the interpolation theorem, algorithms, dual interpolation, and special cases and give many kinds of interpolation scheme. Numerical examples are given to show the effectiveness of the method.


Download Citation

Le Zou. Shuo Tang. "A New Approach to General Interpolation Formulae for Bivariate Interpolation." Abstr. Appl. Anal. 2014 (SI10) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022361
MathSciNet: MR3228072
Digital Object Identifier: 10.1155/2014/421635

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI10 • 2014
Back to Top